Pacific Journal of Mathematics

An analogue of the Wiener-Tauberian theorem for spherical transforms on semisimple Lie groups.

Alladi Sitaram

Article information

Source
Pacific J. Math., Volume 89, Number 2 (1980), 439-445.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779251

Mathematical Reviews number (MathSciNet)
MR599131

Zentralblatt MATH identifier
0455.43008

Subjects
Primary: 43A80: Analysis on other specific Lie groups [See also 22Exx]
Secondary: 43A20: $L^1$-algebras on groups, semigroups, etc.

Citation

Sitaram, Alladi. An analogue of the Wiener-Tauberian theorem for spherical transforms on semisimple Lie groups. Pacific J. Math. 89 (1980), no. 2, 439--445. https://projecteuclid.org/euclid.pjm/1102779251


Export citation

References

  • [1] L. Ehrenpreis and F. I. Mautner, Some properties of the Fourier transformon semi-simple Lie groups, 1, Ann. of Math., 61 (1955), 406-439.
  • [2] R. Gangolli, On the Plancharel formula and the Paley- Wiener theorem for spherical functionson semi-simple Lie groups, Ann. of Math., 93 (1971), 150-165.
  • [3] R. Gangolli, Spherical functionson semi-simple Lie groups, in-Symmetric Spaces, Editors-W. M. Boothby and G. L. Weiss, Marcel and Dekker, New York, 1972.
  • [4] R. Gangolli and G. Warner, On Selberg's trace formula,J. Mathematical Soc. of Japan, 27 (1975), 328-344.
  • [5] S. Helgason, Differential Geometry and SymmetricSpaces, Academic Press, New York, 1962.
  • [6] R. Krier, Ph. D. thesis, University of Nancy, 1973.
  • [7] P. C. Trombi and V. S. Varadarajan, Sphericaltransformson semi-simple Lie groups, Ann. of Math., 94 (1971), 246-303.